Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jhw123456

8 Weeks In, And Some Questions

Recommended Posts

Well, I am 8 weeks in with accutane, 40mg a day, and for the most part it is going very well. I am clearer than I have been in a long time, and it's remaining pretty consistent. I have gotten some of the typical side effects, dry lips, some flaking on my arms, my cuticles have dried out some, slight nosebleeds, but these things have not been bad at all. So far I am very happy with accutane and only wish I had tried it sooner.

Here is the thing though. A little over a week ago, I noticed that some of my side effects seemed to be fading, and I was a little worried that the effectiveness might start to fade as well, so I increased to 50mg a day. Also, when I started I was using tretiva brand, and when I switched to 50mg I also changed to acutret brand, because it costs less. Well, a couple of days ago, I had a couple of small breakouts, not bad, but I haven't had anything like this in some time now. Also, my lips have gotten dryer again, and I have been peeling a little from a slight bit of taneburn it seems.

Anyone else had anything like this happen? I feel fine physically, but am wondering what to take away from this. Was it a good thing to increase a little to 50mg or so, or should I just stick it out on 40? Any thoughts are appreciated.

Edited by jhw123456

Share this post


Link to post
Share on other sites

I don't think increasing it did anything, I think maybe your IB just started late or you're just having a milk breakout. I have been increasing by 20 mg every month and have had no break out because of it. Just worse side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×